AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
why am I in pain?
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 10
Join Date: Jan 2005
why am I in pain? - 03-22-2005, 08:56 PM

Im hittin T4 & Deca 3 and injecting w/ 22g Im also changing pins after I draw, But When Im done I feel like I got kicked In the ass by a horse, I shot in my delts and got the same results. What should I do?
   
Reply With Quote
Old
  (#2)
AnaSCI MEMBER
 
Offline
Posts: 62
Join Date: Jun 2004
03-22-2005, 09:13 PM

what brand of deca are you using?
   
Reply With Quote
Old
  (#3)
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
03-22-2005, 09:49 PM

What brand is the gear and how many cc's are you injecting at a time. Generally, the higher the mg concentration of the gear (such as T400) the more pain you will have.

It's much less painful to inject 2 cc's of 200mg/ml gear than it is 1cc of 400mg/ml gear. Diluting your gear may help with the pain.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
Offline
Posts: 10
Join Date: Jan 2005
03-22-2005, 10:10 PM

I hittin qv deca 3 at 2cc's a week and denkall t4 at 1 cc 3 times aweek
   
Reply With Quote
Old
  (#5)
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
03-22-2005, 10:32 PM

Quote:
Originally Posted by WARRIOR4ONE
I hittin qv deca 3 at 2cc's a week and denkall t4 at 1 cc 3 times aweek
Yeh, that T4 is 400mg/ml or cc. The concentration is so strong, the oil is disipated before the test is fully distributed. That means you still have test crystals there after the oil is gone, resulting in pain.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Old
  (#6)
AnaSCI MEMBER
 
Offline
Posts: 10
Join Date: Jan 2005
03-22-2005, 11:03 PM

Is it always like that or do I need to lower the doses and do more inject.
   
Reply With Quote
Old
  (#7)
tee
AnaSCI VET
 
tee's Avatar
 
Offline
Posts: 4,130
Join Date: Feb 2004
Location: USA
03-22-2005, 11:59 PM

Quote:
Originally Posted by WARRIOR4ONE
Is it always like that or do I need to lower the doses and do more inject.
If you try all the usual stuff like heating the syringe w/ the juice in it, rubbing the area well after injecting, etc and it still hurts like hell, you can always cut the strength with sterile oil.
   
Reply With Quote
Old
  (#8)
AnaSCI FREAK
 
Gettinhuge_pump's Avatar
 
Offline
Posts: 379
Join Date: Dec 2004
Location: In the hills of the southeastern U.S.
03-23-2005, 05:26 PM

just cutting it should help some, but maybe a smaller tip like a 25 g would help cut some of it out too.
   
Reply With Quote
Old
  (#9)
AnaSCI MEMBER
 
Offline
Posts: 10
Join Date: Jan 2005
03-23-2005, 08:47 PM

actually last night the same night I posted this question, I started burning up with a fever, It was gone in the morning, but I noticed today that my glute and my shoulder, the ones I inject. into most recently are red.
   
Reply With Quote
Old
  (#10)
AnaSCI FREAK
 
Gettinhuge_pump's Avatar
 
Offline
Posts: 379
Join Date: Dec 2004
Location: In the hills of the southeastern U.S.
03-23-2005, 09:08 PM

sounds like a touch of the roid induced flu.
   
Reply With Quote
Old
  (#11)
AnaSCI MEMBER
 
Offline
Posts: 10
Join Date: Jan 2005
03-23-2005, 09:54 PM

roid induced flu? so is there any other brands of T4 than denkall, cause I gettin serious gains from it?
   
Reply With Quote
Old
  (#12)
AnaSCI VET
 
kell11's Avatar
 
Offline
Posts: 1,540
Join Date: Mar 2005
Location: On My Boat in Texas
Wink 03-25-2005, 11:18 PM

ONLY DENK MAKES T400,BUT I'M SEEING MORE AND MORE STRONGER BLENDS.
UG MAINLY. THERE IS NO GETTING AROUND THE PAIN OF T400.MAN I DON'T REMEMBER IF YOU SAID YOUR POPPIN YOUR DELTS WITH THAT STUFF BUT UH, YEAH- KICKED BY A HORSE SOUNDS ABOUT RIGHT.KEEP THAT STUFF IN YOUR GLUTES.I'VE GOT/HAD SOME QVDECA LAYIN' AROUND AND POP MY DELTS W/1mL EA. SIDE WITH A 23g-1 1/2"--TIP.DO NOTGO STRAIGHT IN WITH A PIN TO THE DELT.GO AT 30 DEGREE ANGLE OR SO.
DELT POKES ARE JUST GOING TO BE SORE FOR A COUPLE DAYS. ANOTHER REASON IS IT'S MEXI-VET GEAR. GO BRIT DRAGON BROTHER. THEIR OILS ARE LIKE MAGIC SILK. NOOO SHIT. I AM DONE WITH GOAT VITAMINS..."IIII AAM NOOOOT AAN ANIMAAAL".


Long Live Crazy Horse!
   
Reply With Quote
Old
  (#13)
AnaSCI VET
 
kell11's Avatar
 
Offline
Posts: 1,540
Join Date: Mar 2005
Location: On My Boat in Texas
Arrow 03-25-2005, 11:22 PM

Quote:
Originally Posted by WARRIOR4ONE
roid induced flu? so is there any other brands of T4 than denkall, cause I gettin serious gains from it?
SURE YOU ARE, ANY STRONGER TEST BLEND AND YOU'D HAVE TO SWEETEN IT AND EAT IT ON YOUR PANCAKES,'CAUSE NO AMOUNT OF BA WOULD MAKE IT PASS THROUGH ANYTHING BUT A BIC PEN.


Long Live Crazy Horse!
   
Reply With Quote
Old
  (#14)
AnaSCI VET
 
kell11's Avatar
 
Offline
Posts: 1,540
Join Date: Mar 2005
Location: On My Boat in Texas
03-25-2005, 11:32 PM

Quote:
Originally Posted by WARRIOR4ONE
I hittin qv deca 3 at 2cc's a week and denkall t4 at 1 cc 3 times aweek
T400 3 TIMES A WEEK. WATCH OUT,YOU'LL NEED A MANSEIER OR IT THE "BRO"..YOU BETTER HAVE YOUR PROVIRON/NOLVA LAYIN' AROUND IN CASE. SNAG SOME CLOMID A TEST CRASH IS A MISERABLE 2 OR 3 WEEKS.
YOU THINK YOU FEEL A LI'L FUNKY NOW.WAIT'LL YOU EVENTUALLY HAVE TO TAKE A BREAK...YOULL WISH YOU HAD THE FLU.
BE PREPARED( my boy scout oath,30 yrs ago)shit I'm old.
STAY [email protected]!!$#@!$^@%


Long Live Crazy Horse!
   
Reply With Quote
Old
  (#15)
Oracle's my Mod
 
Bizarro's Avatar
 
Offline
Posts: 449
Join Date: Aug 2004
Location: Toxic Dump
03-26-2005, 12:00 AM

Kell, I think your caps lock is on.


If you think education is expensive try ignorance.
   
Reply With Quote
Bizarro,you are right.
Old
  (#16)
AnaSCI VET
 
kell11's Avatar
 
Offline
Posts: 1,540
Join Date: Mar 2005
Location: On My Boat in Texas
Red face Bizarro,you are right. - 03-26-2005, 10:46 AM

Quote:
Originally Posted by Bizarro
Kell, I think your caps lock is on.
Thanks for the education.And my ignorance didn't even cost a lot that time.lol
ok bizarro for you,I'll drop the caps.sorry that would be Bizarro,not bizarro.
im changin' my user name B. to Mr.Melone,first name Lee.haha
Now i have to tap my shift button to get proper.You see in the last three sentences "I" typo'd. But I'll work on it---dammit---hukt on foniks reely wurkt fur me tooo...


Long Live Crazy Horse!
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 02:01 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.